# SDR AALA202308297691

- Difficulty date: July 31, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 62,185 hours, 25,654 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 122111591A
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WINDOW SHADE AT 16F DAMAGED. HARD TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202307317691: REPLACED WINDOW SHADE AT 16F IAW AMM 25-21-12.**(CLOSED)
